# SDR DXTA2025020302165

- Difficulty date: January 30, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N466QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500757
- Aircraft time: 1,142 hours, 847 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: DAP009704
- Part serial: 5051XB
- Condition: Defective
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG BRAKE: DURING LANDING ROLL, THE RIGHT BRAKE LOCKED UP REPEATEDLY. DURING TAXI IN, EVEN THE SLIGHTEST APPLICATION OF THE RIGHT BRAKE WOULD ALSO CAUSE IT TO LOCK UP. TECHS FOUND RH BRAKE ASSY FAULTY .REMOVED AND REPLACED THE RH MLG BRAKE ASSY IAW AMM 32-45-21.BLEED AND TAXL CHECKS GOOD.
